MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4 STANDA; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4 STANDA; KNEE COMPONENT
Model Number KTCCNP40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Swelling/ Edema (4577)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, pain mainly at night, itching when falling asleep and at night, constant swelling of the knee, although less than two years ago.Some allergies were detected during the operation: dust, pollen, chloramphenicol, penicillin intolerance, and aspirin intolerance.Allergies detected in tests performed for constant pain and swelling of the knee (b)(6) 2025: potassium dichromate, 2-bromo-2-nitropop.1.3, isopropylphenol, paraphenylenediamine, lanolin, propolis.Patient suffered this reaction 6 years.The surgical procedure is unclear.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
The provided documentation supports that this patient has experienced allergy-related symptoms and swelling of the of the knee it was reported that the patient has been experiencing this reaction for more than 6 years.Mpo received clinical documentation in czech with reported allergies that were identified from lab tests.Some of the allergies are associated with nature and medicine, with others associated with compounds.This patient was implanted with cobalt-chromium alloy implants for the femur and tibial base, and a polyethylene bearing for the tibial insert.These implants undergo cleaning and sterilization operations that have been validated to result in endotoxin and test of sterility that meet the necessary standards for acceptability.As documented in the mpo knee systems package insert, document reference (b)(4), swelling and inflammation is a known possible risk of any surgical procedure, including total knee arthroplasty.Mpo is unable to draw conclusions with the reported allergic complications and the mpo implants.Review of all quality documentation associated with the subject manufacturing lots shows that all products met the established acceptance criteria, and mpo has not received any other complaint reports for the subject manufacturing lots.Based on the available information, mpo is unable to provide conclusions regarding the potential of production contribution to the reported complications.Furthermore, mpo has not identified any trends for allergic reactions and associated swelling or inflammation for these product families.Mpo will continue to monitor for this complaint type through complaint tracking.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: updated (section b.3: (b)(6) 2019 incident.Section d.6b: (b)(6) 2025 explant yr).

Brand Name
ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4 STANDA
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key23633207
Report Number3010536692-2025-00376
Device Sequence Number21177438
Product Code HRY
UDI-Device IdentifierM684KTCCNP401
UDI-PublicM684KTCCNP401
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKTCCNP40
Device Catalogue NumberKTCCNP40
Device Lot Number1773875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/28/2026
03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight80 KG